RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 4, Pages 636–640 (Mi mz650)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Spaces of Initial Data for Parabolic Functional–Differential Equations

R. V. Shamin

Moscow Aviation Institute

DOI: https://doi.org/10.4213/mzm650

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:4, 580–584

Bibliographic databases:

Received: 14.09.2001

Citation: R. V. Shamin, “Spaces of Initial Data for Parabolic Functional–Differential Equations”, Mat. Zametki, 71:4 (2002), 636–640; Math. Notes, 71:4 (2002), 580–584

Citation in format AMSBIB
\Bibitem{Sha02}
\by R.~V.~Shamin
\paper Spaces of Initial Data for Parabolic Functional--Differential Equations
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 4
\pages 636--640
\mathnet{http://mi.mathnet.ru/mz650}
\crossref{https://doi.org/10.4213/mzm650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1913592}
\zmath{https://zbmath.org/?q=an:1028.35154}
\elib{https://elibrary.ru/item.asp?id=13922644}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 4
\pages 580--584
\crossref{https://doi.org/10.1023/A:1014896102077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175483000029}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513888}


Linking options:
  • http://mi.mathnet.ru/eng/mz650
  • https://doi.org/10.4213/mzm650
  • http://mi.mathnet.ru/eng/mz/v71/i4/p636

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. V. Shamin, “Spaces of initial data for differential equations in a Hilbert space”, Sb. Math., 194:9 (2003), 1411–1426  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. R. V. Shamin, “Approximation of Evolution Differential Equations in Scales of Hilbert Spaces”, Math. Notes, 85:2 (2009), 293–295  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. Zh. Sakbaev, “Cauchy problem for degenerating linear differential equations and averaging of approximating regularizations”, Journal of Mathematical Sciences, 213:3 (2016), 287–459  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:369
    Full text:119
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020